# SDR RAIA990732

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- System (JASC): 2460 · DC Power Distribution System
- Part: Contactor
- Part number: 860CC01
- Condition: Failed
- Location: Nr 1 Ess Bus
- Stage of operation: TX
- Nature of condition: J, H
- Precautionary procedure: D

## Discrepancy

ORD - FLT 5787 - WHILE STARTING NR 2 ENGINE, LOST ALL ELECTRICAL POWER.  MAINTENANCE REPALCED NR 1 ESS BUS TIE CONTACTOR.  (X)
